RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 955–960 (Mi de11317)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

On the Stability of a Monotone Difference Scheme for the Burgers Equation

P. P. Matusab, G. L. Marcinkiewicza

a Institute of Mathematics of the National Academy of Sciences of Belarus
b The John Paul II Catholic University of Lublin, Poland

Full text: PDF file (783 kB)

English version:
Differential Equations, 2005, 41:7, 1003–1009

Bibliographic databases:

UDC: 519.63
Received: 03.01.2005

Citation: P. P. Matus, G. L. Marcinkiewicz, “On the Stability of a Monotone Difference Scheme for the Burgers Equation”, Differ. Uravn., 41:7 (2005), 955–960; Differ. Equ., 41:7 (2005), 1003–1009

Citation in format AMSBIB
\Bibitem{MatMar05}
\by P.~P.~Matus, G.~L.~Marcinkiewicz
\paper On the Stability of a Monotone Difference Scheme for the Burgers Equation
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 955--960
\mathnet{http://mi.mathnet.ru/de11317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201988}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 1003--1009
\crossref{https://doi.org/10.1007/s10625-005-0241-z}


Linking options:
  • http://mi.mathnet.ru/eng/de11317
  • http://mi.mathnet.ru/eng/de/v41/i7/p955

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. L. Martsinkevich, P. P. Matus, M. M. Chuǐko, “Stability of difference schemes in terms of Riemann invariants for a polytropic gas”, Comput. Math. Math. Phys., 50:6 (2010), 1024–1037  mathnet  crossref  mathscinet  adsnasa  isi
  • Number of views:
    This page:54
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019